MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,0,175,CW_STORZ; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,0,175,CW_STORZ; ARTHROSCOPE
Catalog Number 242005
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Device Contaminated During Manufacture or Shipping (2969); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
This is report 1 of 5 for (b)(4).It was reported by the sales rep that during a cadaveric training event, it was discovered that five hd ep arthroscope/sinuscope compatible with storz style 4.0mm x 0 deg x 175mm devices were not working upon attempted use.During in-house engineering evaluation, it was determined that one of the devices had foreign substance/debris/cleaning/sterilization and was device fractured.There was no human patient involvement as the devices were used exclusively on cadavers.There were no reports of user injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: e3: reporter is a j&j sales representative.D10: concomitant med products and therapy dates: hd ep arthroscope/sinuscope compatible with storz style 4.0mm x 0 deg x 175mm devices, (b)(6) 2024.Investigation summary
=
> the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, needle outer tube dent(s), distal tip distal tip damaged; illumination distal tip fiber damaged; particulate, optics particulate under distal lens- particulate under proximal lens optical system, optical components optical system loose prism loose; broken lenses in optical system; cosmetic issue rust/discoloration; broken (2+ pieces) : device fractured, visual : deformed/bent, visual : foreign substance/debris/cleaning/sterilization.Per service reports, this complaint can be confirmed.The device was not repairable and discarded as per procedures.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
HD EPSCP,4.0,0,175,CW_STORZ
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19075665
Report Number1221934-2024-01113
Device Sequence Number12454788
Product Code HRX
UDI-Device Identifier10886705028764
UDI-Public10886705028764
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown